# SDR UPS08851697

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A NR 3 ENGINE FLAMEOUT AT CRUISE.  FLT LVL 360, SPEED MACH .81, FUEL NORMAL AND BALANCED.  ATTEMPTED RESTART AT FL 300 UNSUCCESSFUL.  ATTEMPTED 2ND RESTART AT 16000 FT SUCCESSFUL.  ENG OPERATED NORMALLY REMAINDER OF FLT.  EMERGENCY WAS DECLARED.  PERFORMED T/S PROCEDURE WRT MM 71-00-00-1 FIG 139 SHEET 1 & 2.  FOUND NO ABNORMAL DEFECTS.  REMOVED AND REPLACED NR 3 MAIN ENG FUEL FILTER WRT MM 73-10-02-4-2.  NO ABNORMAL CONTAMINATION FOUND.  IDLE LEAK CHECK WAS GOOD.  PERFORMED HIGH POWER RUN WRT MM 71-00-00-5, ALL PARAMETERS NO DEFECTS FOUND.  NO PREVIOUS HISTORY A/C OK FOR SERVICE.
